# SDR CALA2017072102327

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 3,920 hours, 1,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON LOWER BULKHEAD IN FRONT OF SEAT 2B IS MISSING ITS COVER. INSTALLED NEW LENS CAP, LIGHT OPS CKS OK.
